CSpace  > 系统科学研究所
基于平均化的截尾随机逼近算法
刘仁龙1; 杨建奎1; 熊世峰2
2015
Source Publication中国科学院大学学报
ISSN2095-6134
Volume32Issue:3Pages:289
Abstract考察带有随机干扰线性系统的随机逼近问题.基于Polyak和Juditsky(SIAM J.Control& Optimization,1992,30: 838-855)中的平均化加速算法,提出平均化的截尾算法.证明该算法下随机逼近序列的强相合性和渐近正态性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47013
Collection系统科学研究所
Affiliation1.北京邮电大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘仁龙,杨建奎,熊世峰. 基于平均化的截尾随机逼近算法[J]. 中国科学院大学学报,2015,32(3):289.
APA 刘仁龙,杨建奎,&熊世峰.(2015).基于平均化的截尾随机逼近算法.中国科学院大学学报,32(3),289.
MLA 刘仁龙,et al."基于平均化的截尾随机逼近算法".中国科学院大学学报 32.3(2015):289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘仁龙]'s Articles
[杨建奎]'s Articles
[熊世峰]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘仁龙]'s Articles
[杨建奎]'s Articles
[熊世峰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘仁龙]'s Articles
[杨建奎]'s Articles
[熊世峰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.